Finsler metrics with reversible geodesics
Bull. Korean Math. Soc. 2020 Vol. 57, No. 6, 1335-1349
Published online September 28, 2020
Printed November 30, 2020
Qiaoling Xia
Hangzhou Dianzi University
Abstract : In this paper, we give an equivalent characterization for general $(\alpha, \beta)$-metrics with reversible geodesics when the dimension of the manifold is greater than $2$.
Keywords : Finsler metric, general $(\alpha, \beta)$-metric, reversible geodesic
MSC numbers : Primary 53B40, 53C22, 58B20
Supported by : This author is supported by Zhejiang Provincial NSFC (No. LY19A010021) and NNSFC (No.11671352)
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd